# SDR SWAA2025111028118

- Difficulty date: October 25, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE LOCATE AFT CARGO DOOR CUT OUT.   REPAIRED CENTER SCUFF PLATE OF AFT CARGO DOOR IAW SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.C.
